# SDR REXA201100101

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 17,092 hours, 14,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP LOWER SKIN IS DENTS - GOUGE .500"L X .500"W X .010"D.  PERFORMED A MAJOR REPAIR TO THE RIGHT INBOARD FLAP LOWER SKIN IAW CRJ 200 SRM 57-52-00, INBOARD FLAP AND VANE - REPAIR NR 2 - FLUSH REPAIR TO INBOARD FLAP SKIN.  CONTINUING AIRWORTHINESS DAMAGE TOLERANCE INSPECTION REQUIREMENTS:  THE INSPECTION INTERVALS ARE 40000 FLIGHT CYCLES THRESHOLD AND 40000 FLIGHT CYCLES REPEAT.  THE INSPECTION METHOD IS "SPECIAL DETAILED" (REFER TO NDTM 51-53-00-101, PART 6).
